# SDR IXXA20170802264

- Difficulty date: June 8, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Web
- Part number: 112T20071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FRONT SPAR WEB HAS CORROSION AT THE BOTTOM FASTENER ROWS LES 418. REPAIRED CORRODED AREA IAW ENGINEERING 47273REA06.
